On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.234.0.2
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 129

Titles

Bulletin de la Société mathématique de France 129, number 1 (2001)
Buy the book

Marguerite-Marie Virotte-Ducharme
Sur certaines extensions de $\mathrm {SU}(n,4)$
Abstract and full text

Hervé Jacquet - Chen Nan
Positivity of quadratic base change L-functions
Abstract and full text

Éric Benoît
Perturbation singulière en dimension trois : Canards - en un point pseudo-singulier nœud
Abstract and full text

Jean-Louis Tu
Remarks on Yu's `propertyA' - for discrete metric spaces and groups
Abstract and full text

A. Silverberg - Yu.G. Zarhin
Étale cohomology and reduction of abelian varieties
Abstract and full text


Bulletin de la Société mathématique de France 129, number 2 (2001)
Buy the book

Jean-Claude Sikorav
Growth of a primitive of a differential form
Abstract and full text

Gopal Prasad
Galois-fixed points in the Bruhat-Tits building of a reductive group
Abstract and full text

François Berteloot - Jean-Jacques Loeb
Une caractérisation géométrique des exemples de Lattès de $
\mathbb {P}
^k$
Abstract and full text

Eduardo Corel
Relations de Fuchs pour les systèmes différentiels réguliers
Abstract and full text

A.H.M. Levelt
Appendice à l'article d'Eduardo Corel : Calcul des réseaux de Levelt
Abstract and full text

Jean-Yves Le Dimet
Enlacements d'intervalles et torsion de Whitehead
Abstract and full text

Hans-Joachim Baues - Winfried Dreckmann - Vincent Franjou - Teimuraz Pirashvili
Foncteurs polynomiaux et foncteurs de Mackey non linéaires
Abstract and full text

Michel Belliart
Sur certains pseudogroupes de biholomorphismes locaux de $(
\mathbb 
C^n,0)$
Abstract and full text

Isabelle Gallagher
Profile decomposition for solutions of the Navier-Stokes equations
Abstract and full text


Bulletin de la Société mathématique de France 129, number 3 (2001)
Buy the book

Roberto Dvornicich - Umberto Zannier
Local-global divisibility of rational points in some commutative algebraic groups
Abstract and full text

Thomas Peternell
Towards a Mori Theory on Compact Kähler Threefolds III
Abstract and full text

Frédéric Campana - Thomas Peternell
Appendix to the article of T. Peternell: The Kodaira Dimension of Kummer Threefolds
Abstract and full text

I. Assani - K. Nicolaou
Properties of Wiener-Wintner Dynamical Systems
Abstract and full text

Sophie Lemaire
Invariant jets of a smooth - dynamical system
Abstract and full text

Christian Pauly - Emma Previato
Singularities of $2\Theta $-divisors in the Jacobian
Abstract and full text


Bulletin de la Société mathématique de France 129, number 4 (2001)
Buy the book

Bassam Fayad
Polynomial Decay of Correlations for a class of Smooth Flows on the Two Torus
Abstract and full text

Alessandro Savo
A mean-value lemma and applications
Abstract and full text

T.E. Barros
Correction for the paper - ``S3-bundles and exotic actions'' - Bull. Soc. Math. France 112 (1984), 69-92
Abstract and full text

Joël Merker
On the partial algebraicity - of holomorphic mappings - between two real algebraic sets
Abstract and full text

Jean-Marie Lescure
Triplets spectraux pour les variétés - à singularité conique isolée
Abstract and full text


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique